# SDR AALA984204

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT RBL 33 HAS CORROSION REMOVAL ON UPPER SURFACE AS SHOWN ON SKETCH.  BLEND OUT ALL CORROSION.  DYE PENETRANT INSPECT AND ROTO-PEEN REPAIRS AREA.  ALODINE ALL BARE SURFACES.  FINISH WITH 2 COATS OF BMS-10-11 PRIMER.  FILL BLEND WITH BMS5-95.  (M)
